# SDR USAASA02064

- Difficulty date: July 19, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD DOOR EXIT LIGHTS BLINK INTERMITTENTLY, STAYED ON, AND THEN LIGHT UNDER EMERGENCY EXIT STAYS ON.  MAINTENANCE REPLACED A BATTERY PACK ON EMERGENCY POWER SUPPLY UNIT 10WL.  (M)
